# SDR USAA050566

- Difficulty date: April 29, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 39,931 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND SKIN CRACKED, BETWEEN BS 907 AND BS 946 AND BETWEEN S20L AND S23L.  REPAIR PCW IAW SRM 53-00-01.  (M)
